| Model Number |
PFA-GEN-01 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
This report is to advise on thermal damage found during analysis.During an endo-epicardial vt procedure, both the tactiflex duo catheter and advisor hd grid catheter were used.Before ablation was started, it was made sure that everything was connected correctly.At that time, the current pfa generator made a big sound and no longer functioned, despite it being restarted twice.The issue was resolved by using a different current pfa generator to continue the case.The procedure was completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
One current pfa generator was received for evaluation.The reported event was confirmed through visual inspection.Based on the information provided to abbott and the investigation performed, the root cause can be attributed to thermal damage to the pinnacle bfc pca.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.